Prolonged Menstruation After Taking The Drug Levofloxacin?

Illustration of Prolonged Menstruation After Taking The Drug Levofloxacin?
Illustration: Prolonged Menstruation After Taking The Drug Levofloxacin? drugs.com

morning … i am vera 27 yrs old, i want to ask? I am taking the drug levofloxacin, why are you experiencing prolonged menstruation? is it not dangerous? or how ???

1 Answer:

Hi,

The drug Levofloxacin is a quinolone class of antibiotics. This drug is usually given to certain bacterial infections, is often used in cases of:

bronchitis pneumonia sinusitis urinary tract infections or other infections that cannot be treated by certain antibiotics The use and dose of the drug levofloxacin usually depends on the disease experienced and the severity of the disease. You should take this antibiotic according to the advice of the doctor who examined you. This drug has several side effects including:

dizziness or headache nausea or vomiting diarrhea increased liver function allergic reaction joint pain There have been no reported cases of this drug causing side effects of prolonged bleeding or menses. Maybe what you are experiencing is related to your immune system and hormonal influences. Some of the possibilities that can cause menses to lengthen include:

endometriosis myoma ovarian cyst pelvic inflammation blood clotting disorders To find out the exact cause of what you are experiencing needs further examination, you should see a gynecologist, you may need additional examinations such as blood tests or ultrasound.

following articles you can read levofloxacin, menorrhagia

hopefully useful, thank you

dr. Danny

: by

Related Question

Can The Anti-polio Vaccine Be For Adults?

Can The Anti-polio Vaccine Be For Adults?

(1 year ago)

Afternoon, I’m Elisa, 28 years old.... Read more

Causes Of Pelvic Pain And Bleeding During Intercourse?

Causes Of Pelvic Pain And Bleeding During Intercourse?

(1 year ago)

Afternoon, I am a 47 year old woman, in this one month I experienced a short menstrual cycle, only 11 days after menstruation again and a burning sensation and pelvic pain before a... Read more

The Infusion Is Still Painful After 2 Months Of Cesarean Section?

The Infusion Is Still Painful After 2 Months Of Cesarean Section?

(11 months ago)

Greetings .. introduce my name is Dewa I maw ask .. two months ago my wife underwent a cecar surgery .. when it was about to put the infusion in the left hand the nurse said the bl... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *